# SDR UIEA200700089

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WLG BS 1350 HORIZONTAL WEB UPPER SURFACE FOUND CORROSION.  CORROSION REMOVED AND AREA PROTECTED AS PER SRM 51-10-01 AND 51-10-02.
